MAUDE Adverse Event Report: CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451543H0
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, there was a hair inside the packaging of a 5f cobra 2 (c2) 100cm tempo angiographic catheter.There were no reports of patient injury.The packaging of the catheter was not opened and the sterile pouch was not received opened.The device was never used or reshelved.The condition was noted upon initial receipt of device.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 10106175 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: d2, g1, g3, g6, h1, h2, h3, h6, and h10.As reported, there was a hair inside the packaging of a 5f cobra 2 (c2) 100cm tempo angiographic catheter.There were no reports of patient injury.The packaging of the catheter was not opened, and the sterile pouch was not received opened.The device was never used or reshelved.The condition was noted upon initial receipt of device.A sterile unit of ¿cath tempo 5f c2 100cm¿ was received for analysis.The pouch seals were intact, and the sterility was not compromised.During visual inspection, a long hair was observed inside of the packaging.The unit was inspected with a vision system to obtain a magnified image and confirmed the presence of a hair inside the pouch.Ftir analysis results of the foreign material were suggestive of hair.A product history record (phr) review of lot 18155302 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The complaint reported by the customer as ¿packaging/pouch/box-foreign material in sterile package-movable particle¿ was confirmed.One hair was found inside the sealed pouch.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.¿ per analysis of the returned device, the hair located inside the sterile packaging was found to be manufacturing related and an investigation was initiated to address this issue.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, florida 33014
7863138372
MDR Report Key16860713
Report Number9616099-2023-06480
Device Sequence Number20319440
Product Code DQO
UDI-Device Identifier10705032008662
UDI-Public(01)10705032008662(17)250930(10)18155302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number451543H0
Device Lot Number18155302
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer04/25/2023
08/23/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date05/17/2023
08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown